Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Other side effects Viramune
Mar 4, 2001

Dear docter, i am an 44 year old HIV+ male. Started meds in 1996. Last I was on Combivir and Viracept. My CD4 count is stable around 390 and VL <50 since 1996. Because of intestal problems my doc put me op Viramune + Combivir. BUT....The espected side effects of rash and fever never appeared....in place I have sleeplessniss, dizzynisss, concentrationprobelems and a feeling all the time that I am falling down. Also my brains feel hot all the time and burning eyes. I was told by friends that these side effects are commonly caused by Sustiva. Is it possible that Viramune also have these side effects? When I switched to Virmune I was also on an anabolic steroids cyclus that ended two weeks ago. Could there be interaction also that is causing the problem? Many thaks in advance....from Europe...ER

Response from Dr. Bartlett

The problems you describe would be more common with Sustiva. However, they are also non-specific and can be caused by many different medications. I would suggest reviewing your list with your doctor, and perhaps you can try brief trials off meds to see if that reverses the symptoms. Importantly, I would only do this under the supervision of your health care provider.



Previous
Rencent increase in BP, Chol. & Triglyc.
Next
Sharp Stomache Pain from AZT

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement